Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Insulin woes

  1. #1
    j_kiler is offline Junior Member
    Join Date
    Sep 2001
    Posts
    70

    Unhappy Insulin woes

    This is my first cycle using insulin and I have increased the dose steadily to 10Ius in the morning and 10Ius post workout. My question is I feel tired and lethergic throughout the entire day, even when the insulin should have cleared my system, is this normal? Am i doing something wrong?

  2. #2
    stryker's Avatar
    stryker is offline Junior Member
    Join Date
    Sep 2001
    Location
    south carolina
    Posts
    105
    yo bro i feel the same way, bump this so a mod or vet can look at it.

  3. #3
    Mike Guest
    Good answer Junkie - yeah it doesnt sound as if your being lethargic is hypoglycemic - sounds as if it is not so definitive - that it's an all day thing - that true?

  4. #4
    Mike Guest
    yeah i was thinking it sounded like he was under nurished - that the insulin was working *too well*....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •